Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english

2024 year

Algorithms for the reconstruction of genomic structures with proofs of their low polynomial complexity and high exactness. Mathematics, Mar 11 2024, Vol. 12, No. 6, Art. 817. DOI: 10.3390/math12060817 (WoS Q1)

Go to publication

Authors: Gorbunov K., Lyubetsky V.


© Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2024
About  |  Contacts  |